# SDR DALA2015051403264

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 54,437 hours, 42,413 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2  HOLES ON LOWER FIXED L/E FOR HORSE COLLAR TO BE OVERSIZED AND OUT OF ROUND ON UPPER ROW.  C/W PRI 535916-14, REV 1 AND ER/A 535916-14AD ORIGINAL.
